# SDR 01FDEA00078

- Difficulty date: February 6, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: 051FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: C

## Discrepancy

ON T/O NR 3 ENGINE N1 ONLY REACHED 90.5 PERCENT WITH FULL THROTTLE.  NR 3 EGT READ 80 - 100 DEG HOTTER THAN 1 & 2.
